RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 182, Number 3, Pages 373–404 (Mi tmf8770)  

This article is cited in 5 scientific papers (total in 5 papers)

Holomorphic solutions of the double confluent Heun equation associated with the RSJ model of the Josephson junction

V. M. Buchstabera, S. I. Tertychnyib

a Steklov Mathematical Institute, RAS, Moscow, Russia
b All-Russian Scientific Research Institute for Physical and Radio-Technical Measurements (VNIIFTRI), Mendeleevo, Moscow Oblast, Russia

Abstract: This work is a continuation of research on a first-order nonlinear differential equation applied in the overshunted model of the Josephson junction. The approach is based on the relation between this equation and the double confluent Heun equation, which is a second-order linear homogeneous equation with two irregular singular points. We describe the conditions on the equation parameters under which its general solution is an analytic function on the Riemann sphere except at $0$ and $\infty$. We construct an explicit basis of the solution space. One of the functions in this basis is regular everywhere except $0$, and the other is regular everywhere except $\infty$. We show that in the framework of the RSJ model of Josephson junction dynamics, the described situation corresponds to the condition that the Shapiro step vanishes if all the solutions of the double confluent Heun equation are single-valued on the Riemann sphere without $0$ and $\infty$.

Keywords: double confluent Heun equation, holomorphic solution, dynamical system on a torus with the identical Poincaré map

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00506


DOI: https://doi.org/10.4213/tmf8770

Full text: PDF file (1227 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 182:3, 329–355

Bibliographic databases:

Document Type: Article
Received: 15.07.2014
Revised: 06.10.2014

Citation: V. M. Buchstaber, S. I. Tertychnyi, “Holomorphic solutions of the double confluent Heun equation associated with the RSJ model of the Josephson junction”, TMF, 182:3 (2015), 373–404; Theoret. and Math. Phys., 182:3 (2015), 329–355

Citation in format AMSBIB
\Bibitem{BucTer15}
\by V.~M.~Buchstaber, S.~I.~Tertychnyi
\paper Holomorphic solutions of the~double confluent Heun equation associated with the~RSJ model of the~Josephson junction
\jour TMF
\yr 2015
\vol 182
\issue 3
\pages 373--404
\mathnet{http://mi.mathnet.ru/tmf8770}
\crossref{https://doi.org/10.4213/tmf8770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399624}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...182..329B}
\elib{http://elibrary.ru/item.asp?id=23421724}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 182
\issue 3
\pages 329--355
\crossref{https://doi.org/10.1007/s11232-015-0267-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352624000002}
\elib{http://elibrary.ru/item.asp?id=24021813}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84927155288}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8770
  • https://doi.org/10.4213/tmf8770
  • http://mi.mathnet.ru/eng/tmf/v182/i3/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, S. I. Tertychnyi, “On a Remarkable Sequence of Bessel Matrices”, Math. Notes, 98:5 (2015), 714–724  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. M. Buchstaber, S. I. Tertychnyi, “Automorphisms of the solution spaces of special double-confluent Heun equations”, Funct. Anal. Appl., 50:3 (2016), 176–192  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Buchstaber V.M., Glutsyuk A.A., “On determinants of modified Bessel functions and entire solutions of double confluent Heun equations”, Nonlinearity, 29:12 (2016), 3857–3870  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. M. Buchstaber, A. A. Glutsyuk, “On monodromy eigenfunctions of Heun equations and boundaries of phase-lock areas in a model of overdamped Josephson effect”, Proc. Steklov Inst. Math., 297 (2017), 50–89  mathnet  crossref  crossref  mathscinet  isi  elib
    5. V. M. Buchstaber, S. I. Tertychnyi, “Representations of the Klein Group Determined by Quadruples of Polynomials Associated with the Double Confluent Heun Equation”, Math. Notes, 103:3 (2018), 357–371  mathnet  crossref  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:324
    Full text:32
    References:31
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019